# SDR ASAA2023092645333

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,200 hours, 928 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD MAINT LIGHT ILLUMINATED. GROUNDED - YES. OPS TEST CHANNEL B IGNITION SYSTEM, ENG #2 IGNITION TEST PASSED PER B737-9 AMM 71-00-00-730-805-G00.
